Публикация №10647

Название публикацииON NORMAL VARIANCE-MEAN MIXTURES AS LIMIT LAWS FOR STATISTICS WITH RANDOM SAMPLE SIZES
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF STATISTICAL PLANNING AND INFERENCE
ИздательНе задан
ISBNНе задан
DOI10.1016/j.jspi.2015.07.007
Год издания2016
Том169
НомерНе задан
ГлаваНе задан
Страницы34-42
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2015) MODELING HIGH-FREQUENCY ORDER FLOW IMBALANCE BY FUNCTIONAL LIMIT THEOREMS FOR TWO-SIDED RISK PROCESSES

(2005) ON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS

(2014) ON CONVERGENCE OF THE DISTRIBUTIONS OF RANDOM SEQUENCES WITH INDEPENDENT RANDOM INDEXES TO VARIANCE-MEAN MIXTURES

(1993) ON LIMIT DISTRIBUTIONS OF RANDOMLY INDEXED RANDOM SEQUENCES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2013) О СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ СЛУЧАЙНЫХ СУММ К СКОШЕННЫМ ЭКСПОНЕНЦИАЛЬНО-СТЕПЕННЫМ ЗАКОНАМ / ON CONVERGENCE OF THE DISTRIBUTIONS OF RANDOM SUMS TO SKEW EXPONENTIAL POWER LAWS

(2013) ОБОБЩЕННЫЕ ГИПЕРБОЛИЧЕСКИЕ РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS